SCHELSKY,HELMUT THEORY OF NORMS AS A FORM OF A NEW INSTITUTIONALISM -GERMAN - WERNER,P

Authors
Citation
B. Schafers, SCHELSKY,HELMUT THEORY OF NORMS AS A FORM OF A NEW INSTITUTIONALISM -GERMAN - WERNER,P, Kolner Zeitschrift fur Soziologie und Sozialpsychologie, 49(2), 1997, pp. 372-372
Citations number
1
Language
TEDESCO
art.tipo
Book Review
Categorie Soggetti
Sociology,"Psychology, Social
ISSN journal
0023-2653
Volume
49
Issue
2
Year of publication
1997
Pages
372 - 372
Database
ISI
SICI code
0023-2653(1997)49:2<372:STONAA>2.0.ZU;2-2